# SDR AALA201506299017

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 49,542 hours, 20,819 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: P653C
- Condition: Leaking
- Location: Apu
- Part time: 29,344 hours, 16,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1984, EN-ROUTE, UNUSUAL STRONG ODOR WHEN APU BLEED OPENED, STRONG ODOR THROUGHOUT ACFT.  REPLACED THE APU OIL COOLING FAN & COOLING FAN DUCT & ALSO REPAIRED OIL LEAKS AT THE OIL PUMP ASSEMBLY.
